# SDR TWAA0100802

- Difficulty date: January 11, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N640TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 25411
- Aircraft time: 26,589 hours, 5,780 cycles
- System (JASC): 2330 · Entertainment System
- Part: Harness
- Part number: 75625688001
- Condition: Shorted
- Location: Seat 3d
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN THE PASSENGER IN SEAT 3C RECLINED HIS SEAT SPARKS WERE REPORTED FROM UNDER THE SEAT.  BURNING INSULATION SMELL REPORTED.  BOTH IN-SEAT VIDEO UNITS IN THIS SEAT BECAME INOPERATIVE AND THE VIDEO UNIT AT 3G BECAME INOPERATIVE.  NO CIRCUIT BREAKERS IN THE COCKPIT OPENED.  NO DAMAGE FOUND BY CREW.  REPLACED THE CENTER CONSOLE UNIT AT SEAT 3D.  CHECK-C 5-15-00.
